Open Access

J-selfadjoint ordinary differential operators similar to selfadjoint operators


Full Text

Coming Soon.





Article Information

TitleJ-selfadjoint ordinary differential operators similar to selfadjoint operators
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 2, 22-49
MathSciNet MR1783773
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. M. Karabash, J-selfadjoint ordinary differential operators similar to selfadjoint operators, Methods Funct. Anal. Topology 6 (2000), no. 2, 22-49.


BibTex

@article {MFAT120,
    AUTHOR = {Karabash, I. M.},
     TITLE = {J-selfadjoint ordinary differential operators similar to selfadjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {2},
     PAGES = {22-49},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=120},
}


All Issues